RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 2, Pages 3–14 (Mi da722)  

This article is cited in 1 scientific paper (total in 1 paper)

On Deza graphs with parameters of complement graphs to lattice and triangular graphs

S. V. Goryainova, L. V. Shalaginovb

a Chelyabinsk State University, Chelyabinsk, Russia
b Institute of Mathematics and Mechanics, Ural Branch of RAS, Ekaterinburg, Russia

Abstract: We study strictly Deza graphs obtained from the complements of lattice graphs, triangular graphs, Chang graphs, and Shrikhande graph by means of their automorphisms of order two. We show that these graphs are characterized by their parameters under the assumption on their local structure. Bibliogr. 11.

Keywords: Deza graph, involutive automorphism.

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:3, 355–362

Bibliographic databases:

Document Type: Article
UDC: 519.178
Received: 10.05.2012
Revised: 27.08.2012

Citation: S. V. Goryainov, L. V. Shalaginov, “On Deza graphs with parameters of complement graphs to lattice and triangular graphs”, Diskretn. Anal. Issled. Oper., 20:2 (2013), 3–14; J. Appl. Industr. Math., 7:3 (2013), 355–362

Citation in format AMSBIB
\Bibitem{GorSha13}
\by S.~V.~Goryainov, L.~V.~Shalaginov
\paper On Deza graphs with parameters of complement graphs to lattice and triangular graphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 2
\pages 3--14
\mathnet{http://mi.mathnet.ru/da722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113077}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 3
\pages 355--362
\crossref{https://doi.org/10.1134/S1990478913030083}


Linking options:
  • http://mi.mathnet.ru/eng/da722
  • http://mi.mathnet.ru/eng/da/v20/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gavrilyuk, S. V. Goryainov, V. V. Kabanov, “On the vertex connectivity of Deza graphs”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S68–S77  mathnet  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:181
    Full text:52
    References:19
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019